# SDR 95ZZZX3871

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303PD
- Make and model: Bell 206B-3
- Aircraft serial: 4319
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 206062815120
- Condition: Torn
- Location: Particle Sep
- Part time: 230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL WAS TORN/RIPPED (FOUND DURING INSPECTION).
